# SDR CALA2022120503282

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 84,077 hours, 18,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51458
- Condition: Corroded
- Location: Bs 1562 Lbl 0-5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM FOUND CORROSION AT STA1562 LBL0-5 AS PER JC 63 -5300-1-2003 CARRIED OUT FLOOR BEAM REPAIR AT STA1562 LBL0-5 AS PER ECRA 5365-01105,THIS ECRA PROVIDES AN INSTRUCTION TO ACCOMPLISH A CATEGORY A REPAIR BASED ON THE INSTRUCTION PROVIDED BY SR 4-5675034019.DETAIL STEPS REFER TO UAL44-0008 FORM
